# SDR 9620063228

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED L/G NOT DOWN LOCKED MESSAGE AFTER LANDING GEAR EXTENSION.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL INTERFACE UNIT AND NOSE LANDING GEAR DOOR SENSOR 376A, OPERATIONAL CHECK GOOD.
